Skip to content

Diagrammatic Exposition of a Theory of Public Expenditure.

Samuelson, P. A. (1955). Diagrammatic Exposition of a Theory of Public Expenditure. Review of Economics and Statistics, 37(4), 350-356.

Type
Journal article
Intellectual base
Review or monograph
Year
1955
Volume
37
Issue
4
Pages
350-356
DOI registrant
registered by a platform that did not publish the work; the publisher is not recorded
Link
https://doi.org/10.2307/1925849matched
Cited from
economics_finance

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:95c7cbf86551 · see in the full table